On the Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system
- 28 Downloads
The main aim of this paper is to prove that the maximal operator σ 0 k* := sup n ∣σ n,n k ∣ of the Fejér means of double Fourier series with respect to the Kaczmarz system is not bounded from the Hardy space H 1/2 to the space weak-L 1/2.
Key words and phrasesWalsh-Kaczmarz system Fejér means Maximal operator
Mathematics subject classification number42C10
Unable to display preview. Download preview PDF.
- U. Goginava, Maximal operators of Fejér means of double Walsh-Fourier series, Acta Math. Acad. Sci. Hungar., 115(4) (2007), 333–340.Google Scholar
- F. Schipp, Pointwise convergence of expansions with respect to certain product systems, Anal. Math., 2 (1976), 63–75.Google Scholar
- A. A. Šneider, On series with respect to the Walsh functions with monotone coefficients, Izv. Akad. Nauk SSSR Ser. Math., 12 (1948), 179–192.Google Scholar
- F. Weisz, Summability of multi-dimensional Fourier series and Hardy space, Kluwer Academic, Dordrecht, 2002.Google Scholar